# SDR ASAA1057792

- Difficulty date: May 9, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 5,089 hours, 1,536 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP FOR CONT CAB ILLUMINATED ON RECALL.  BITE CHECKED TEMP CONT IAW 21 61 00 BOTH FAULTED CONT CAB SENSOR FOUND FILTER DIRTY CLEANED IAW MM 21 61 06 BOTH CONTROLLERS RESET WITH NO FURTHER FAULTS.
